×

On fuzzy \(h\)-ideals in hemirings. (English) Zbl 1064.16051

Summary: The fuzzy setting of a left \(h\)-ideal in a hemiring is constructed, and basic properties are investigated. Using a collection of left \(h\)-ideals of a hemiring \(S\), fuzzy left \(h\)-ideals of \(S\) are established. The notion of a finite valued fuzzy left \(h\)-ideal is introduced, and its characterization is given. Fuzzy relations on a hemiring \(S\) are discussed.

MSC:

16Y99 Generalizations
03E72 Theory of fuzzy sets, etc.
16D25 Ideals in associative algebras
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Ahsan, J.; Saifullah, K.; Farid Khan, M., Fuzzy semirings, Fuzzy sets syst., 60, 309-320, (1993) · Zbl 0796.16038
[2] Baik, S.I.; Kim, H.S., On fuzzy k-ideals in semirings, Kangweon – kyungki math. J., 8, 147-154, (2000)
[3] Beasley, L.B.; Pullman, N.J., Operators that preserve semiring matrix functions, Linear algebra appl., 99, 199-216, (1988) · Zbl 0635.15003
[4] Beasley, L.B.; Pullman, N.J., Linear operators strongly preserving idempotent matrices over semirings, Linear algebra appl., 160, 217-229, (1992) · Zbl 0744.15010
[5] Bhattacharya, P.; Mukherjee, N.P., Fuzzy relations and fuzzy groups, Inform. sci., 36, 267-282, (1985) · Zbl 0599.20003
[6] Dutta, T.K.; Biswas, B.K., Fuzzy prime ideals of a semiring, Bull. Malaysian math. soc., 17, 9-16, (1994) · Zbl 0848.16038
[7] Dutta, T.K.; Biswas, B.K., Fuzzy k-ideals of semirings, Bull. cal. math. soc., 87, 91-96, (1995) · Zbl 0834.16048
[8] Dutta, T.K.; Biswas, B.K., Fuzzy congruence and quotient semiring of a semiring, J. fuzzy math., 4, 737-748, (1996) · Zbl 0871.16023
[9] Ghosh, S., Matrices over semirings, Inform. sci., 90, 221-230, (1996) · Zbl 0884.15010
[10] Ghosh, S., Fuzzy k-ideals of semirings, Fuzzy sets syst., 95, 103-108, (1998) · Zbl 0924.16036
[11] Henriksen, M., Ideals in semirings with commutative addition, Am. math. soc. notices, 6, 321, (1958)
[12] Iizuka, K., On the Jacobson radical of a semiring, Tohoku math. J., 11, 2, 409-421, (1959) · Zbl 0122.25504
[13] Y.B. Jun, H.S. Kim, M.A. Öztürk, Fuzzy k-ideals in semirings, J. Fuzzy Math., submitted for publication
[14] Jun, Y.B.; Neggers, J.; Kim, H.S., Normal L-fuzzy ideals in semirings, Fuzzy sets syst., 82, 383-386, (1996) · Zbl 0878.16023
[15] Jun, Y.B.; Neggers, J.; Kim, H.S., On L-fuzzy ideals in semirings I, Czechoslovak math. J., 48, 123, 669-675, (1998) · Zbl 0954.16032
[16] Kim, C.B., Isomorphism theorems and fuzzy k-ideals of k-semirings, Fuzzy sets syst., 112, 333-342, (2000) · Zbl 0948.16037
[17] Mukherjee, T.K.; Sen, M.K.; Ghosh, S., Chain conditions on semirings, Int. J. math. math. sci., 19, 2, 321-326, (1996) · Zbl 0845.16047
[18] Neggers, J.; Jun, Y.B.; Kim, H.S., Extensions of L-fuzzy ideals in semirings, Kyungpook math. J., 38, 131-135, (1998) · Zbl 0916.16025
[19] Neggers, J.; Jun, Y.B.; Kim, H.S., On L-fuzzy ideals in semirings II, Czechoslovak math. J., 49, 124, 127-133, (1999) · Zbl 0954.16033
[20] La Torre, D.R., On h-ideals and k-ideals in hemirings, Publ. math. debrecen, 12, 219-226, (1965) · Zbl 0168.28302
[21] Zadeh, L.A., Fuzzy sets, Inform. contr., 8, 338-353, (1965) · Zbl 0139.24606
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.